Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generalized normal bundles for locally-flat imbeddings


Author: Edward Fadell
Journal: Trans. Amer. Math. Soc. 114 (1965), 488-513
MSC: Primary 55.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0179795-4
MathSciNet review: 0179795
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Allaud and E. Fadell, A fiber homotopy extension theorem, Trans. Amer. Math. Soc. 104 (1962), 239-251. MR 0174057 (30:4264)
  • [2] A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. (2) 78 (1963), 223-255. MR 0155330 (27:5264)
  • [3] E. Fadell, On fiber spaces, Trans. Amer. Math. Soc. 90 (1959), 1-14. MR 0101520 (21:330)
  • [4] -, On fiber homotopy equivalence, Duke Math. J. 26 (1959), 699-706. MR 0109347 (22:233)
  • [5] E. Fadell and L. Neuwirth, Configuration spaces, Math. Scand. 10 (1962), 111-118. MR 0141126 (25:4537)
  • [6] A. Haefliger, Points multiples d'une application et produit cyclique réduit, Amer. J. Math. 83 (1961), 57-70. MR 0120655 (22:11404)
  • [7] S. T. Hu, Fibrings of enveloping spaces, Proc. London Math. Soc. (3) 11 (1961), 691-707. MR 0133829 (24:A3654)
  • [8] W. Hurewicz, On the concept of fibre space, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 956-961. MR 0073987 (17:519e)
  • [9] J. Milnor, Lectures on characteristic classes (Mimeographed Notes), Princeton, 1957.
  • [10] J. Nash, A path space and the Stiefel-Whitney classes, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 320-321. MR 0071081 (17:80a)
  • [11] D. Puppe, Topologie. II, Universität Bonn, 1960.
  • [12] J.-P. Serre, Homologie singulière des espaces fibrés, Ann. of Math. (2) 54 (1951), 425-505. MR 0045386 (13:574g)
  • [13] W. T. Wu, Classes charactéristiques et i-carrés d'une variété, C. R. Acad. Sci. Paris 230 (1950), 508-511.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.70

Retrieve articles in all journals with MSC: 55.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0179795-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society